Open Access

Instantaneous shrinking phenomenon for solutions of higher-dimensional nonlinear diffusion-convection equations


Full Text

Coming Soon.





Article Information

TitleInstantaneous shrinking phenomenon for solutions of higher-dimensional nonlinear diffusion-convection equations
SourceMethods Funct. Anal. Topology, Vol. 5 (1999), no. 3, 54-76
MathSciNet MR1771546
CopyrightThe Author(s) 1999 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Andrey Shishkov, Instantaneous shrinking phenomenon for solutions of higher-dimensional nonlinear diffusion-convection equations, Methods Funct. Anal. Topology 5 (1999), no. 3, 54-76.


BibTex

@article {MFAT106,
    AUTHOR = {Shishkov, Andrey},
     TITLE = {Instantaneous shrinking phenomenon for solutions of higher-dimensional nonlinear diffusion-convection equations},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {5},
      YEAR = {1999},
    NUMBER = {3},
     PAGES = {54-76},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=106},
}


All Issues